# SDR UIEA2017071201183

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 224M4761539
- Part serial: 0943
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B CORE COWL HAS DAMAGED TRAILING EDGE CORNER. REMOVED AND REPLACED NR 1 ENG I/B CORE COWL PER AMM.
